Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken ubiphene, progynova, bleeding, trying to conceive

I 32. Married since 1 yr 3months. trying for baby from last 7 months, but no sucess received. My dr suggested Ubiphene from day 2-6 anf progynova from day 7-11 las month with ovulation study. On seventh day egg of 18 mm sucessfuly ruptured. But this month I got period with very less bleeding . what may be the reseason of less bledding
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thanks for writing to us.
The hormonal treatment that you have recieved does affect the bleeding pattern. It is not necessary tht after taking the ovulation induction treatment, the conception occurs in the first cycle itself. In spite of the best treatment and good egg formation, the rate of conception per cycle is only around 20-22%.
Please do not worry and continue with the treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor